# SDR AMTA200800053

- Difficulty date: February 4, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT ROW 16, 17, AND 20, INOPERATIVE.  FOUND WIRE DISCONNECTED AT ROW 20, RECONNECTED WIRE IN PLACE, OPS CHECK NORMAL.  (K)
